Lower and upper bounds for omega-limit sets of nonexpansive maps

Lemmens, Bas and Nussbaum, R.D. and Verduyn Lunel, S.M. (2001) Lower and upper bounds for omega-limit sets of nonexpansive maps. Indagationes Mathematicae (New Series), 12 (2). pp. 191-211. (The full text of this publication is not available from this repository)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Official URL
http://www.sciencedirect.com.chain.kent.ac.uk/scie...
Item Type: Article
Subjects: Q Science > QA Mathematics (inc Computing science)
Divisions: Central Services
Depositing User: Bas Lemmens
Date Deposited: 17 Nov 2011 15:31
Last Modified: 18 Nov 2011 14:56
Resource URI: http://kar.kent.ac.uk/id/eprint/24188 (The current URI for this page, for reference purposes)
  • Depositors only (login required):